# SDR A6WA201040235

- Difficulty date: March 23, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: 22850792802
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/R LOWER INBD ATTACH LUGS FOR SLIDER TRACK ARE GOUGED 0.055" DEEP.  R & R RT TR LOWER INBD ATTACH LUG FOR SLIDER TRACK.
